Construction of chaotic quantum magnets and matrix Lorenz systems S-boxes and their applications I Hussain, A Anees, AH AlKhaldi, A Algarni, M Aslam Chinese Journal of Physics 56 (4), 1609-1621, 2018 | 60 | 2018 |
Image encryption based on Chebyshev chaotic map and S8 S-boxes I Hussain, A Anees, AH Alkhaldi, M Aslam, N Siddiqui, R Ahmed Optica Applicata 49 (2), 317-330, 2019 | 41 | 2019 |
A novel design for the construction of safe S-boxes based on TDERC sequence AH Alkhaldi, I Hussain, MA Gondal Alexandria Engineering Journal 54 (1), 65-69, 2015 | 38 | 2015 |
On the topology of warped product pointwise semi-slant submanifolds with positive curvature Y Li, AH Alkhaldi, A Ali, P Laurian-Ioan Mathematics 9 (24), 3156, 2021 | 36 | 2021 |
Investigation of ruled surfaces and their singularities according to Blaschke frame in Euclidean 3-space Y Li, A Alkhaldi, A Ali, RA Abdel-Baky, MK Saad Aims Math 8 (6), 13875-13888, 2023 | 33 | 2023 |
Some inequalities of Hardy type related to Witten–Laplace operator on smooth metric measure spaces Y Li, A Abolarinwa, AH Alkhaldi, A Ali Mathematics 10 (23), 4580, 2022 | 31 | 2022 |
Pointwise slant submanifolds and their warped products in Sasakian manifolds S Uddin, AH Alkhaldi Filomat 32 (12), 4131-4142, 2018 | 28 | 2018 |
Ricci curvature on warped product submanifolds in spheres with geometric applications A Ali, P Laurian-Ioan, AH Alkhaldi Journal of Geometry and Physics 146, 103510, 2019 | 27 | 2019 |
Construction of new substitution boxes using linear fractional transformation and enhanced chaos SS Jamal, T Shah, AH AlKhaldi, MN Tufail Chinese Journal of Physics 60, 564-572, 2019 | 27 | 2019 |
Curvature properties of Melvin magnetic metric AA Shaikh, A Ali, AH Alkhaldi, D Chakraborty Journal of Geometry and Physics 150, 103593, 2020 | 21 | 2020 |
Curvature properties of Nariai spacetimes AA Shaikh, A Ali, AH Alkhaldi, D Chakraborty International Journal of Geometric Methods in Modern Physics 17 (03), 2050034, 2020 | 21 | 2020 |
Invariant submanifolds of generalized Sasakian-space-forms SK Hui, S Uddin, ALH Alkhaldi, P Mandal International Journal of Geometric Methods in Modern Physics 15 (09), 1850149, 2018 | 19 | 2018 |
Zermelo’s navigation problem for some special surfaces of rotation Y Li, P Laurian-Ioan, L Alqahtani, A Alkhaldi, A Ali AIMS Math 8 (7), 16278-16290, 2023 | 18 | 2023 |
Geometric classification of warped product submanifolds of nearly Kaehler manifolds with a slant fiber A Ali, JW Lee, AH Alkhaldi International Journal of Geometric Methods in Modern Physics 16 (02), 1950031, 2019 | 17 | 2019 |
Universal hyperbolic geometry IV: sydpoints and twin circumcircles NJ Wildberger, A Alkhaldi KoG 16 (16.), 43-62, 2012 | 16 | 2012 |
Eigenvalue inequalities for the p-Laplacian operator on C-totally real submanifolds in Sasakian space forms A Ali, AH Alkhaldi, P Laurian-Ioan, R Ali Applicable Analysis 101 (2), 702-713, 2022 | 15 | 2022 |
Stable currents and homology groups in a compact CR-warped product submanifold with negative constant sectional curvature A Ali, AH Alkhaldi, P Laurian-Ioan Journal of Geometry and Physics 148, 103566, 2020 | 15 | 2020 |
Ricci curvature on warped product submanifolds of complex space forms and its applications A Ali, P Laurian-Ioan, AH Alkhaldi, LS Alqahtani International Journal of Geometric Methods in Modern Physics 16 (09), 1950142, 2019 | 15 | 2019 |
Complexity factor for anisotropic self-gravitating sphere in Rastall gravity H Nazar, AH Alkhaldi, G Abbas, MR Shahzad International Journal of Modern Physics A 36 (31n32), 2150233, 2021 | 13 | 2021 |
Classification of warped product submanifolds in Kenmotsu space forms admitting gradient Ricci solitons AH Alkhaldi, A Ali Mathematics 7 (2), 112, 2019 | 13 | 2019 |